MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM CORTEX SCREW SELF-TAPPING 40MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM CORTEX SCREW SELF-TAPPING 40MM; SCREW, FIXATION, BONE
Model Number 214.840
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation: initial reporter is synthes sales representative.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot part # 214.840, synthes lot # 57p2610, supplier lot # na, release to warehouse date: 21 may 2020, manufactured by (b)(4), no ncr's were generated during production.Device history review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the devices were discovered as damaged after the sales consultant received the item shipments.Multiple packages were broken with the screws reported as flattened.There was no patient involvement.This report is for one (1) 4.5mm cortex screw self-tapping 40mm.This is report 3 of 3 for (b)(4).

Brand Name
4.5MM CORTEX SCREW SELF-TAPPING 40MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10448769
Report Number2939274-2020-03774
Device Sequence Number3903443
Product Code HWC
UDI-Device Identifier10886982154699
UDI-Public(01)10886982154699
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
PRE-AMEND
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number214.840
Device Catalogue Number214.84
Device Lot Number57P2610
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/29/2020
Initial Report FDA Received Date08/25/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.5MM DRILL TIP GUIDE WIRE 200MM.; 4.3MM DRILL BIT/QC/180MM.; 4.5MM VALCP CRV CNDY PLT/8H/195MM/RT.; 5.0MM VBLANG LCK SCR/SLF-TP30MM.; 5.0MM VBLANG LCK SCR/SLF-TP55MM.